Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: V. G. Turaev
Title: Quantum invariants of knots and 3-manifolds
Additional book information: de Gruyter Studies in Mathematics, vol. 18, Walter de Gruyter, Berlin, 1994, x + 588 pp., ISBN 3-11-013704-6, $118.95 (DM 288)

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Greg Kuperberg
Affiliation: Yale University
Email: greg@math.yale.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 107-110
DOI: https://doi.org/10.1090/S0273-0979-96-00621-0
Review copyright: © Copyright 1996 American Mathematical Society